# SDR ASOA20150930129T

- Difficulty date: September 30, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450864
- Aircraft time: 30,526 hours, 18,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Part serial: 74643
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IN FOR AN A-CHECK WHEN INSPECTION FOUND THE LT WING FRONT EMERGENCY LIGHT INOPERATIVE. MAINTENANCE REMOVED THE NR 1 LIGHT BATTERY AND CRADLE REFERENCING AMM 33-50-04 AND IPC 33-50-04, FIG 1 ITEM 30 AND 60. OPS CHECK GOOD AND WAS RELEASED.
